# SDR FDEA202506030832

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 69,996 hours, 25,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407616
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT NO 9 INTERNAL SKIN WITH CRACK  REMOVED L/E SLAT NO 9 INTERNAL SKIN PANEL IAW B757 SRM 51-40-02-0G, FORMED TRIMMED,   LOCATED, DRILLED AND INSTALLED NEW SKIN PANEL IAW B757 SRM 51-40-02-0G AND BOEING   DWG # 114N4076 REV C.
